MAUDE Adverse Event Report: MEDSORB DOMINICANA, S.A. NEURO SPGS-3/4X6"-20/C; GAUZE/SPONGE, INTERNAL

MEDSORB DOMINICANA, S.A. NEURO SPGS-3/4X6"-20/C; GAUZE/SPONGE, INTERNAL
Model Number 30-303
Medical Device Problem Code Extra Components (4067)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
A user facility reported, "neuro strip sponge had 11 strips instead of 10 only.".
 
Additional Manufacturer Narrative
A user facility reported, "neuro strip sponge had 11 strips instead of 10 only." deroyal industries, inc.Requested return of the device but it was unavailable to be returned.A supplier corrective action request (scar) will be issued to the supplier, (b)(4).This investigation is not complete at this time.No further information is available at this time.We will provide follow up report when additional information becomes available.
 
Additional Manufacturer Narrative
A user facility reported, "neuro strip sponge had 11 strips instead of 10 only." deroyal industries, inc.Requested return of the device but it was unavailable to be returned.Deroyal reviewed work orders with the lot number provided.No discrepancies were noted that would have contributed to this issue.An inventory check was also performed on a case of the product in the distribution facility and no issues were found.A complaint to sales ratio was conducted from july 2023 to july 2025 and was found to be 0.0089%.This product arrives to deroyal already packaged, the quality specialist set an alert on these items to check for these issues when the next shipment arrives to deroyal.A supplier corrective action request (scar) was issued to the supplier, medsorb dominicana.Medsorb reviewed the device history record (dhr), complaint records, and manufacturing process of the neuro sponges.All production associates were notified of the issue to raise awareness.During the investigation it was determined that all procedures, training, and records were complying.No deviations were found in the packing work instruction or dhr.However, because the process involves manual counting of strips prior to pouch sealing, the most likely cause is human error during the counting step.Root cause: the exact root cause could not be conclusively determined, as the work instruction, dhr, and training records were found adequate, and no discrepancies were identified during the investigation.Potential root cause: while the root cause could not be conclusively determined, there is a potential root cause of human error during the counting step of the neuro strips.Corrective and preventive actions: all production associates were reminded of the importance of count verification prior to sealing the pouch.A refresher training on the packing instructions and the required count per pouch was also provided.The quality control inspector will also conduct periodic spot checks during packing operations to verify correct pouch counts and reinforce adherence to the procedure.This additional oversight will help prevent recurrence and ensure consistent compliance with counting requirements.Deroyal will continue to monitor for trends around this item and issue.This investigation is complete at this time.No further information is available at this time.We will provide follow up report if additional information becomes available.

Brand Name
NEURO SPGS-3/4X6"-20/C
Common Device Name
GAUZE/SPONGE, INTERNAL
Manufacturer (Section D)
MEDSORB DOMINICANA, S.A.
zona franca industrial park
san pedro de marcoris,
DR 
Manufacturer (Section G)
DEROYAL INDUSTRIES, INC.
1703 highway 33 south
new tazewell TN 37825
Manufacturer Contact
reagan facemire
200 debusk lane
powell, TN 37849
8653622106
MDR Report Key22519939
Report Number1060680-2025-00042
Device Sequence Number18449448
Product Code EFQ
UDI-Device Identifier00749756037761
UDI-Public00749756037761
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K791871
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number30-303
Device Lot Number24112887
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/16/2025
Supplement Report FDA Received Date11/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown